# SDR DLL19991399

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: M911M915
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MID AND AFT CARGO C/B'S POPPED AND WOULD NOT RESET.  ALSO, THE ORD LIGHTS C/B AT 3C11.  THIS HAPPENED WHEN STARTING TO CLOSE CARGO DOOR FOR DEPT BOS.  MTC IN PROGRESS TO REPAIR BURNT WIRING TO 2 WIRE BUNDLES IN MESC LT O/B CEILING AREA BUNDLE M911 AND M915.
